CSN Login
Members Online: 11

Newest post from cbpgill26(Carol)

allmost60's picture
allmost60
Posts: 3167
Joined: Jul 2010

Hi guys...Carol posted this morning in an old thred, so thought I better move it up to a new discussion. Sounds like she is having one hell of a time and can really use our words of encouragement and support! Sue

June 11, 2012 - 9:58pm

Hi Sue Thanks

new

Well, the bowel issue went the other way and I was unable to even get to the bathroom constant diahrea. Took one day at the Cancer Center for them to test blood etc. right across the room from the bathroom. I was soooooooooo ill.They kept me all day. Then ended up in the ER two days later at 4AM with horrible pains in my right side. Another CT Scan there shows nothing but scar tissue from past gall bladder so they say. I was on heavy drugs for two days and brought some home. I have only been out once since the last Chemo to get under things while my husband kept me steady etc. I was so beat I could hardly get out of the car. Oh, yeah one trip to heart doc. to check on A Fib. Heart still in regular rhythm thank God and maybe get off pradaxa the blood thinner that has me so black and blue another story altogether. Could bleed to death on that junk with a minor tap of your body. It is to stop blood clots yet it causes cerebral hemmorage and worse. Blood work and halter monitor on Tues. next week to see results and if heart ok he may half the dose or take me off. My poor body is a mess with chemicals. Plus my aunt who is my age exactly was on vacation in the mtns. in Montana and died suddendly of clotted blood around her heart and lungs and died! This was a SHOCK. No warning and she was not ill. Fit a a fiddle and so full of life. I cried all Sunday. We were close. Tomorrow round 3 of chemo. OMG. Oh, did I leave out the heartburn? Wow, I am a mess. I have had just about every symptom possible off the stuff short of dying and that may be next. I have had about every sympton imagineable on the Chops. My white blood count went to .1 anxious to see tomorrow as i am a time bomb for any infections going around already have mild chest congestion. It is midnight here and I am not able to sleep worrying about the treatment all 9 hours of it tomorrow. I thank you for all your encouragement and sure need it. I am in tears all the time and now prednisone again. I think I will be one of your fallen comrades. Bet, my tumor in the eye is still there! The nodes in my neck smaller but that is it. I haven't posted as I have been soooooooooooooooo sick and hardly able to turn over much less type. I posted here because I can't find a way to do it otherwise. Brain not working either. God knows Jim Poor soul tried to help me. So, please post this of new stuff for me Sue. I would appreciate it and hope all is well with you. How is your strength??? Something I would love to have. God Bless, Carol Large B Cell Hodgkins
----------------------------------------------------------------------

Hi Carol,
Wow my dear...you have been through the mill and back with your treatments...soooo many issues to deal with that it's no wonder your faith is wavering! I'm so very sorry about the sudden passing of your Aunt...what a shock indeed since she was not having any health issues at the time. My heart goes out to you! To answer your question about my strength...well, it's been pretty good actually. I still get fatigued sooner in the day than what I'd prefer, but it is, what is, so I'm learning to adjust my daily activities to what "really" needs to be done, instead of what I "WANT" to get done. Please keep the faith Carol that you will eventually start to get better. I refuse to accept your comment that you will become one of the "fallen comrades". Nothing is over until it is over, and even though you feel there is no hope for improvement, I believe differently...there is ALWAYS hope! I know...it's easy for me to say when I'm not the one dealing with all of the serious issues you are going through, but....if I can't give you words of support and hope, then posting here would be senseless...right? Believe me Carol...the prednisone can really mess with our emotions, and many times I felt hopeless during the week of taking the pred. I know you have extended problems beyond just taking the nasty prednisone, but I want you to remember that when our emotions are at an all time high, it affects everything we are able to do and how we think! Hopefully once you are able to drop some of the meds you are on, things will start to level out for you. I will keep you in my prayers and stay steady with the belief that only good will come from all of this. Chemo is tough...no doubt about it, but try to keep your eye on the big prize, which is eventual remission. Hang in there Carol, and when you feel up to it(and not before) check back and tell us how you are doing.I'll be thinking of you tomorrow and praying your 9 hour treatment will pass as peacefully as possible. I remember all too well the 7 to 8 hour days when getting my first few R infusions during chemo...long and exhausting days indeed! Much love to you dear lady...Sue (FNHL-2-3A-6/10)

jimwins's picture
jimwins
Posts: 2021
Joined: Aug 2011

Carol,

I know you have been through the wringer with all of this.
I'm so sorry to hear about your aunt. As Sue said, keep your
eye on the prize. I know it's hard but you will get through this.

Thanks for giving us an update. Been thinking about you.

Hugs and positive thoughts,

Jim
DX: DLBL 4/2011, Chemo completed 10/2011, currently in remission. :)

anliperez915's picture
anliperez915
Posts: 751
Joined: Sep 2011

Hi Carol,
I have been thinking about you and was wondering how everything was going for you. I'm really sorry sweetie that you are having such a hard time with everything, wish you didn't have to deal with none of it! Please stay strong and keeping you in my prayers!
(((Hugs)))

Sincerely,
Liz

jimwins's picture
jimwins
Posts: 2021
Joined: Aug 2011

I got a message from Carol about 9:30am 6/13/12.
She hopes to hear from Sue :).
==================================

Hi Carol,

I know you're having a tough time with the chemo and I'm sorry to hear that.
Hang in there - it will be worth it :).

As far as my condition, so far no evidence of disease (NED) - I'm about 8 months
from final chemo. I think a vacation would be wonderful! Maybe you guys could
plan something for a few months after your chemo.

Often I think the steroids (prednisone) are worse than the chemo itself. It does take you
on a bumpy roller coaster ride but it's necessary for the chemo to do it's job.
We're all thinking of you Carol so hold on tight.

Big hugs,

Jim

> So sorry about your sister. I can't imagine how hurt you are. I am in another world but a sister. I saw tons of men in their 80's yesterday doing chemo...........brave or great will to live some on second go rounds. I was there 8 hrs. I had bad burning in my eyes and hot flashes from hell from the steroids in my treatment. Today I am on pin and pang cleaning frenzy. Remember it well from last visit then the fall IN TO ANABYSS OF HELL FOR DAYS. ALL SWOLLEN UP TOO MY FEET COULD FLAT A BOAT. I did the crying too a lot of it. While up I will go to look for a blouse and a few necessities. God knows when this will happen again. I keep wanting to feel my neck for knots but have not couldn't bear seeing them there. Hope to hear from Sue. More important how are you what is prognosis at this stage and where to from here? I keep hearing mumblings of radiation and horror stories. Keeps me down. Have a sunny day and pray for you each day and think of you so much. God Bless and Keep. ps wouldn't a vacation from all this be wonderful just four or five days.Lets pray we see that.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network